# SDR FDEA201711173270

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 77,884 hours, 29,175 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 60B002533
- Part serial: 723
- Condition: Inoperative
- Location: Mlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOORS MESSAGE AND DOORS LIGHT ON FINAL APPROCH AROUND 160KTS. NO OTHER   GEAR ISSUES. REPEAT WRITE UP. UPON ARRIVAL FOUND RH GEAR DOOR HANGING DOWN APPROX 18 IN. T/S PER FIM 32-30 FAULT   TREE 802. FOUND NO DAMAGE TO DOOR LINKAGE OR MECHANISMS.  HAD NO PRESS AT DOOR   ACTUATOR.  INSPECTED  RESTRICTOR CHECK VALVE ON SEQUENCE VALVE. NO DEFECTS. PER   FIM BLOCK 13 REPLACE UPLOCK OPERATED SEQUENCE VALVE. NO FAULTS RECORDED AT   PSEU.
